# SDR AALA2020040879008

- Difficulty date: April 1, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 57,415 hours, 16,352 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8062551
- Part serial: 2169188
- Condition: Defective
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY DECLARED - DURING FUNCTIONAL CHECK FLIGHT, #2 ENGINE INFLIGHT SHUTDOWN AND RELIGHT TEST, FAILED TO RESTART. NO FUEL FLOW OBSERVED, ALL OTHER ENGINE INDICATIONS NORMAL. NO ENGINE VALVE LIGHT OBSERVED WHEN FUEL CONTROL SWITCH MOVED TO RUN. REMOVED AND REPLACED RIGHT ENGINE FUEL FLOW GOVERNOR PER AMM 73-94-01, OPERATIONAL CHECK GOOD. [SEE ASSOCIATED REPORT AALA2020029005]
